# SDR ABXA9701854

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR2529B1GR41
- Condition: Worn
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND COCKPIT DOOR WOULD ONLY OPEN FROM THE INSIDE.  REPAIRED COCKPIT DOOR LATCH.  OPS CHECKED GOOD.
